I am having thyroid issues of Hashimoto's type. Is it good for me to consume a nutritional shake for weight loss in my daily diet without stopping my thyroid hormone pills?
Welcome to icliniq.com.
You have said that you are taking 200 micrograms of Thyronorm (Levothyroxine) and your last TSH (thyroid stimulating hormone) was 0.01.
You are going to a state called iatrogenic hyperthyroidism. I suggest you reduce the dose of Thyronorm. You can reduce by 25 micrograms. Generally, our target is within the lower half of the reference range for TSH which is approximately within 2 to 2.5. Consult your specialist doctor, discuss with him or her and reduce the dosage with their consent.
I suggest you do an FT4, and TSH repeat test after four weeks.
And about the herbal supplement, as far as it does not interact with thyroid formulation, it is safe to take. But, you have to keep in mind that herbal formulations can contain drugs that did not undergo randomized controlled studies. So, it is better to avoid them.
For more information consult a family physician online --> https://www.icliniq.com/ask-a-doctor-online/family-physician
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Am I suffering from hypothyroidism or any thyroid disorder ... From the reports attached (attachment removed to protect patient identity), it shows hypothyroidism ... Read fullWhat dose of Thyronorm can control my current TSH level of 13.3?
Hello doctor, I have hypothyroidism and my current TSH is 133 ... I just read your query and from what you have mentioned it appears that you have hypothyroidism and dyslipidemia ... Read fullI have weight loss, increased hunger, thirst and frequent urination. What can it be?
.. of these symptoms, along with weight loss and dry skin point to diabetes. Polyphagia refers to excessive hunger or increased appetite. Polydipsia refers to increased thirst. Polyuria refers to increased urination. .I suggest you screen yourself fo... Read full
Ask your health query to a doctor online?Ask a Family Physician Now